当前位置:首页
彭丽辉
发布日期:2021-06-16 浏览次数:10
Name: Li-Hui Peng
Date and Place of Birth: December 4, 1978; Hunan, China
Academic Degree: Ph.D. (2007.6)
Academic Rank: Professor
Mailing address:
Department of Mathematics,
Zhejiang Gongshang University, Xiasha University Town, Hangzhou
310018, P. R. China
Telephone Numbers: +860 13067768231
E-mail: lihuipeng@zjgsu.edu.cn

Education
• September 1997 - July 2001: B.Sc., Department of Mathematics, Hunan University,
Changsha, China
• September 2001 - August 2004: M.Sc., Department of Mathematics, Hunan University, Changsha, China
• September 2004 - June 2007: Ph.D., Department of Mathematics, Zhejiang University,Hangzhou, China

 

Research Interests
• Nonlinear approximations
• Optimization and fixed point theory

Visiting Positions
• National Sun Yat-sen University, Kaohsiung: January 2011-March 2011;
• The Chinese University of Hong Kong, Hong Kong: July 2013-October 2013;
• Kaohsiung Medical University, Kaohsiung: October 2014-November 2014;
• Kaohsiung Medical University, Kaohsiung. July 2015-August 2015.

Research Projects
• well-posedness of a class of perturbed optimization problems, supported by Tianyuan
Foundation of National Natural Science Foundation of China, No. 10926035, 2010.1-2010.12.1

• well-posedness of some approximation problems, supported by the National Natural
Science Foundation of China, No. 11101363, 2012.1-2014.12.

Part List of Publications

1. Fr´ echet and proximal subdifferentials of perturbed minimal time functions, Journal
of Nonlinear and Convex Analysis
, preprinted, 2016 (with L. Meng and ChingFeng Wen)
2. Well-posedness of generalized perturbed optimization problems in Banach spaces,
Journal of Nonlinear and Convex Analysis, 17(4), 771-786, 2016 (with M. W.Ye)
3. Porosity results on fixed points for nonexpansive set-valued maps in hyperbolic spaces,
Journal of Mathematical Analysis and Applications, 428(2): 989-1004, 2015 (with C. Li and J. C. Yao).
4. An Ulm-like method for solving nonlinear operator equations, 
Journal of Nonlinear
and Convex Analysis
, 16(7): 1439-1447, 2015 (with Wei-Ping Shen and Ting-Ting Wei).
5. Contractive set-valued maps in hyperbolic spaces, 
Journal of Nonlinear and Convex Analysis, 16(7):1415-1424, 2015 (with Xian-Fa Luo).
6. Porosity of fixed points for nonexpansive set-valued maps, 
Set-Valued Var. Anal.22(2): 333-348, 2014 (with C. Li).
7. Porosity of mutually nearest and mutually furthest points problems in geodesic space,
Numerical Functional Analysis and Optimization, 33(3): 284-300, 2012.
8. Existence of a kind of best simultaneous approximations in 
L(ΩΣ; X), Taiwanese
Journal of Mathematics
, 16(5): 1601-1612, 2012, (with Xian-Fa Luo).
9. Generic well-posedness for perturbed optimization problems in Banach spaces, 
Taiwanese Journal of Mathematics, 14(4): 1351-1369, 2010 (with C. Li and J. C.Yao).
10. Well-posedness of a class of perturbed optimization problems in Banach spaces, 
Journal of Mathematical Analysis and Applications, 346(2): 384-394, 2008 (with C. Li and J. C. Yao).
11. Uniqueness of Simultaneous Approximations in Continuous Function Spaces, 
Applied
Mathematics Letters
, 21: 383-387, 2008 (with C. Li).
12. Existence and Well-posedness in Approximation Theory in Banach Spaces, 
Advances
in Mathematics
, 37(3): 257-268, 2008 (with C. Li).
13. Porosity of Perturbed Optimization Problems in Banach Spaces, 
Journal of Mathematical Analysis and Applications, 325: 987-1002, 2007, (with C. Li).2
14. Existence and Porosity for a Class of Perturbed Optimization Problems in Banach
Spaces, 
Journal of Mathematical Analysis and Applications, 324: 751-761,2006 (with C. Li).
15. Existence and Nonexistence of Global Classical Solutions to Porous Medium and Plasma Equations with Singular Sources, 
Acta Mathematica Sinica (Engl. Ser.),22(2): 485-496, 2006 (with Q.Y. Dai).
16. Necessary and Sufficient Conditions for the Existence of Nonnegative Solutions of
Inhomogeneous p-Laplace Equation, 
Acta Mathematica Scientia, 27B(1): 34-56,2007 (with Q.Y. Dai).